Development of Sarcoidosis Subsequent to Temporary Corticosteroid Treatment in a Patient With Rheumatoid Arthritis.
Аннотация
A 69-year-old Japanese woman was diagnosed with rheumatoid arthritis and treated with tacrolimus because of worsening symptoms of arthritis. Four months after tacrolimus initiation, corticosteroids were administered. Arthritis improved after 4 months of corticosteroid administration, and the corticosteroid treatment was terminated. However, 2 months after corticosteroid treatment cessation, the patient developed mediastinal and hilar lymph node swelling, subcutaneous node swelling, uveitis, and elevated serum sarcoidosis-associated markers. Consequently, the patient was diagnosed with sarcoidosis, characterised by non-serodermal epithelial granuloma cells with positive staining for anti-Propionibacterium acnes antibody. Notably, all symptoms improved without systemic steroid administration. Corticosteroids and tacrolimus can affect CD4+ lymphocyte function and number; in the present case, given the use of temporary corticosteroids, they may have caused immune reconstitution inflammatory syndrome-like pathogenesis, which can result in transient sarcoidosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.